# SDR UPS06M48196

- Difficulty date: September 5, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 71,564 hours, 11,685 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Fitting
- Part number: AYB7104520
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX-RT WING TO FX FAIRING CUT-OUT LOWER SIDE AT Y=1216.200 FOUND SUPPORT FITTING CRACKED.  CRACKED FITTING ON FX-RHW TO FX FAIRING CUTOUT LOWER SIDE AT Y=1216.20 0 AND ATTACHED INTERNAL FITTING REMOVED PER SRM 51-31-01 V.II R.38.  HOLE S PICK-UP ON NEW FITTING PER SRM 51-35-01 V.II R.38.  REWORKED AREA CLEANED UP PER SRM 51-21-01 V.II R.38.  STIFFENERS INSTALLED PER SRM 51-31-01 V.II R.38 AND DWG AYB7104 AND INTERNAL FTG REINSTALLED PER SRM 51-31-01 V.II R.38
